| Model Number |
RBY4C0202-B |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the obturator artery using ruby coils and a non-penumbra microcatheter.During the procedure, the physician was unable to advance the ruby coil around a tight bend in the distal aspect of the microcatheter.The ruby coil was re-sheathed and removed from the microcatheter without incident.The procedure was completed using the same microcatheter and additional ruby coils.There was no report of an adverse effect to the patient.